MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number G6626526
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 mpxr 1046453 (rep, hcp, for): information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a spinal intervertebral acdf procedure at c3/4 in a patient diagnosed with cervical spondylotic myelopathy/ cervical disc herniation.It was reported that under the intraoperative image, a cage was placed using a guided inserter after the trial.A screw pilot hole was created until the screw was inserted.Finally, when an attempt was made to tighten the golden locking cap with the screwdriver, when it was rotated to 90 degrees, it did not stop and continued rotating.The physician selected whether to reinsert a new cage or to stop it at a 90 degree angle, and it was stopped when it was turned 90 degrees.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21571072
Report Number1030489-2025-01286
Device Sequence Number15688446
Product Code OVE
UDI-Device Identifier00643169337497
UDI-Public00643169337497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6626526
Device Catalogue NumberG6626526
Device Lot NumberH5821523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date03/11/2025
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown